Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zonegran

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-14-2003, 05:00 AM
Eunice McNut
Guest
 
Posts: n/a
Default Zonegran

<br>It does help me to not eat much, in fact I don't want hardly nothing, but am very sleepy a lot, and dizzy, hope to get over this and help me with my pain. Don't have any stomach pain, I have back problems. and hoping this will help me.
Reply With Quote
  #2  
Old 09-07-2003, 05:00 AM
erin
Guest
 
Posts: n/a
Default No Subject

zonegran has a high side effect of fatigue and loss of appetite. i have been experiencing what you're going through for about a year now. i've lost a lot of weight, and i was thin in the first place, be careful with that, eat whenever you can, the best thing you can do is snack all day long, eat like six small meals or snacks every day, because eating a meal sometimes can be impossible. as far as being tired, it will come and go, some days will be great, others, you may want to sleep a lot. don't worry, it has gotten better for me, your body will adjust to the meds but you will still feel the fatigue, just not as bad. give it time. but pleases eat
Reply With Quote
  #3  
Old 05-12-2008, 06:56 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

i am on 300mg of zonegran and it doesn't do anything for me. My hunger is just as bad as before, but my migraines are better, i work two jobs, one 40+hrs and the other anywhere between 26-32hrs. so the good point is that in time you will get used to the tiredness and will not notice it anymore. Any suggestion on the mg to help loose weight, i need to loose 30lbs.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Zonegran Frank Zonegran 4 11-25-2008 04:22 AM
Zonegran Debbie Zonegran 1 12-03-2005 06:00 AM
zonegran Joann Zonegran 0 12-03-2005 06:00 AM
Zonegran jcrlady Zonegran 1 12-02-2005 06:00 AM
Zonegran Susan Zonegran 0 09-12-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:45 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.